# SDR SWAA2019022129902

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 37,331 hours, 22,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY UPPER FLASHLIGHT PLASTIC SECURITY STRAP BROKEN.  R&R SECURITY STRAP PER MM.
